MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 36IN 1 S/A V-34; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 36IN 1 S/A V-34; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J519H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot number rcmbdz / j519w05, and no non-conformances related to the reported complaint condition were identified.Attempts are being made to receive a device.To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent attempts are being made to clarify the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Was the procedure delayed due to the event? if yes, please specify.Were there any patient consequences due to the event? events were submitted via 2210968-2021-06187, 2210968-2021-06188, 2210968-2021-06190 and 2210968-2021-06191.
 
Event or Problem Description
It was reported that the patient underwent a total knee arthroplasty on (b)(6) 2021 and the suture was used for knee capsule closure.During surgery, the suture broke.Another like suture was used to complete the procedure successfully.Additional information has been requested.

Brand Name
VCL CT BRD VIO 36IN 1 S/A V-34
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12147651
Report Number2210968-2021-06189
Device Sequence Number19827291
Product Code GAM
UDI-Device Identifier10705031040892
UDI-Public10705031040892
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberJ519H
Device Catalogue NumberJ519H
Device Lot NumberRCMBDZ
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/15/2021
Supplement Date Received by Manufacturer07/14/2021
Initial Report FDA Received Date07/09/2021
Supplement Report FDA Received Date07/15/2021
Patient Sequence Number1